# SDR CALA2022081602079

- Difficulty date: August 16, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 69,782 hours, 25,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Condition: Inoperative
- Location: Aft Rh Overwing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT R/H OVERWING EXIT DOOR LIGHT INOP. REMOVED AND REPLACED LAMPS FOR AFT R/H OVERWING EXIT DOOR SIGN. OPERATIONAL TESTED GOOD.
